# SDR DXTA2016082106283

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 12,859 hours, 7,832 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0302C466
- Condition: Unserviceable
- Location: Cockpit
- Part time: 11,285 hours, 7,388 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 3500 FEET WE HAD SMOKE IN THE COCKPIT FROM THE DU4.  WE SMELLED ELECTRICAL FIRE THE MFD 2 CIRCUIT BREAKER TRIPPED.  UPON ARRIVAL THE MFD 2 CIRCUIT BREAKER WAS DISENGAGED.  APPLIED POWER AND AVIONICS TO AIRCRAFT WITH NO DEFECTS NOTED.  ENGAGED MFD 2 BREAKER AND IMMEDIATELY THE MFD 2 BREAKER DISENGAGED AND A STRONG SMOKE ODOR WAS VENTED THROUGH THE RT GLARE SHIELD AVIONICS FAN.  REMOVED THE NR 4 DISPLAY (MFD 2) AND VISUALLY INSPECTED WIRING WITH NO DEFECTS NOTED.  ENGAGED THE MFD 2 BREAKER AND APPLIED POWER AND AVIONICS TO AIRCRAFT.  BREAKER REMAINED ENGAGED EVEN WHILE MANIPULATING ASSOCIATED WIRING.  STRONG SMOKE SCENT WAS PRESENT FROM THE REMOVED FAILED PART NO: 7014300-901 SERIAL NO: 0302C466 NR 4 DISPLAY (MFD 2) COOLING FAN AREA.  R&R DU4 (MFD2).  APPLIED POWER TO AIRCRAFT FOR 2.0 HOURS WITH NO DEFECTS NOTED.  GROUND OPERATIONAL CHECKS SATISFACTORY.  ALL WORK ACCOMPLISHED IN ACCORDANCE WITH MM CHAPTER 34-25-01 (REV 44).
